Some applications of the Lorentzian holonomy algebras
Authors | |
---|---|
Year of publication | 2012 |
Type | Article in Periodical |
Magazine / Source | Journal of Geometry and Symmetry in Physics |
MU Faculty or unit | |
Citation | GALAEV, Anton. Some applications of the Lorentzian holonomy algebras. Journal of Geometry and Symmetry in Physics. 2012, vol. 26, No 1, p. 13-31, 18 pp. ISSN 1312-5192. |
web | http://www.bio21.bas.bg/jgsp/jgsp_files/vol26/volume26cont.html |
Field | General mathematics |
Keywords | Lorentzian manifold; holonomy algebra; recurrent Weyl tensor |
Description | It is shown how one can apply the classification of the holonomy algebras of Lorentzian manifolds to solve some problems. In particular, a new proof to the classification of Lorentzian manifolds with recurrent curvature tensor is given and the classification of two-symmetric Lorentzian manifolds is explained. Then the conformally recurrent Lorentzian manifolds are classified and the recurrent symmetric bilinear forms on these manifolds are described. |
Related projects: |